# SDR ABXA030333

- Difficulty date: August 1, 2003
- Submitted: August 27, 2003
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 55,366 hours, 50,627 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 9957578503
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE IN SKIN, CUPPED FASTENERS FLAP UNDER SURFACE NR 2 EXPANSION JOINT.  REPLACED UPPER AND LOWER FLAP SEGMENT SKIN.
